# SDR CALA2018010100003

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 70,838 hours, 16,437 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING DECLARED, DUE TO TRAILING EDGE DISAGREE. PERFORMED FLAP/SLAT ELECTRONIC UNIT BITE PER FIM TASK 27-51-00-815-808, NO CURRENT/PREVIOUS FAULTS NOTED. CYCLED FLAPS/SLATS AND VISUALLY INSPECTED FOR ANY DEFECTS. NO DEFECTS NOTED. OK TO CONTINUE.
